| Model Number |
M0068403940 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/12/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a flexiva 1000 laser fiber was used in a bladder stone procedure in the bladder performed on (b)(6) 2019.According to the complainant, during the procedure, the tip of the laser fiber broke off inside the patient.Flushing was done on the detached tip.The procedure was completed with another flexiva 1000 laser fiber.There were no serious injury nor adverse patient effects reported as a result of this event.There were no patient complications.The patient condition at the conclusion of the procedure was reported to be fine.